# SDR DALA2015020400889

- Difficulty date: January 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME WEB BS 1510.  THE FRAME WAS REPLACED IAW SRM 51-30-2, 51-10-4 51-10-3 PAR 14 AND 21 AND DWG 9911843-5, REV AC.
